# SDR CA090723001

- Difficulty date: July 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Stuck
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) STAB/MACH TRIM CAUTION MESSAGE.  DISCONNECTED AUTOPILOT AFTER STAB MACH TRIM MESSAGE AND APPLIED QRH.  CREW INDICATED THAT TRIM WAS STUCK AND WOULD NOT MOVE WITH QRH PROCEDURES.  LANDED ACFT WITH FLAPS 20 NORMALLY.EMERGENCY SERVICES NOTIFED.  NO ADDITIONAL DETAILS AT THE PRESENT TIME.
